# SDR W8PA970584

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTH AGD WEBS FROM BS 956-989, LBL 45-52, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51.  REMOVED DAMAGED PRTS FABRICATED NEW BRACKETS PER IAW SRM 51-30-01.  (M)
